| Catalog Number |
761165 |
| Medical Device Problem Code |
Inaccurate Information (4051)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/27/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported prior to using paxgene® blood dna tubes that two (2) shelf pack labels had a different batch number than the tube labels.There was no health impact or consequence reported.
Event or Problem Description
Additional Manufacturer Narrative
The following fields were updated due to additional information: d9: device available for evaluation: yes.H.3 device eval by manufacturer? yes.D9: returned to manufacturer on: 18-sep-2024.Investigation summary.Material #: 761165.Lot/batch #: 4095154.Bd received 700 total samples (combined samples from (b)(4)) and 1 photo for investigation.The samples and photo were reviewed and the indicated failure mode for incorrect label information was observed.Evaluation of both indicated that the shelf label had a lot number 4095154 with expiry date 30th of april 2025, and tube labels of lot 4079048 with expiry date 31st of may 2025.Additionally, 200 retention samples from bd inventory, were evaluated by visual examination and upon completion the indicated failure mode for incorrect label information was not observed.Based on a review of the device history record for the incident lot, some product requirements for lot release were unmet and not discovered prior to release.There were no related quality issues during manufacturing of the product.This complaint has been confirmed for the indicated failure mode incorrect label information.A global hold has been placed on this batch number.Bd has initiated further root cause investigation relating to the issue of incorrect label information through situation analysis and corrective and preventive actions.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.